# SDR 9626769607

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Arm
- Condition: Frozen
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION FROM NOSE GEAR AREA OCCURRED AFTER GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR UNLATCHED.  CLEANED ICE AND SAND FROM ACTUATOR LATCHING ARM.  OPERATIONAL CHECK NORMAL ON SEVERAL DOOR CYCLES.  AIRCRAFT RETURNED TO SERVICE.
